As an Amazon Associate I earn from qualifying purchases.





Relieves occasional sleeplessness: rite aid sleep aid diphenhydramine HCI 25 mg nighttime sleep aid will help relieve your occasional sleeplessness and offer insomnia relief.
Children under 12 should not take these sleeping pills for adults. Non-habit forming: rite aid's sleep aid with diphenhydramine HCI is non-habit forming, so you can get the sleep you need, and wake up feeling refreshed. When nothing seems to help you sleep, let Rite Aid help you. Reduces time to fall asleep: this sleep aid diphenhydramine helps people who have a hard time falling asleep fall asleep faster by reducing the amount of time it takes you to fall asleep.

This nighttime sleep aid contains no pain reliever and is gluten free. Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep.
The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs. Use as a nighttime sleep aid. Gluten free.

These maximum strength diphenhydramine softgels are easy to swallow and offer fast-acting relief so you can get the sleep you need, fast.

1. Idea Shop USA
#ad
Better Idea Guide 2 Items, 25 mg, Equate Nighttime Sleep Aid Diphenhydramine HCl Caplets, 100 Ct Bundle with Exclusive "Have a Great Sleep"
#adIdea Shop USA #ad - Does not contain pain reliever. Nighttime sleep aid caplets. Sleep aid caplets contain diphenhydramine HCl 25mg. Very easy to take with your preferred beverage such as milk, water or juice. Sleep aid caplets are easy to swallow.More information #ad
Brand | Idea Shop USA #ad |
Manufacturer | Equate #ad |
Height | 2.62 Inches |
Length | 1.56 Inches |
Width | 1.56 Inches |
Part Number | SLEEPAID25-1 |
More information #ad
2. Idea Shop USA
#ad
Equate Maximum Strength Sleep-Aid Softgels 50mg, 100 Ct 2 Pack Bundle with Exclusive "Have a Great Sleep", Better Idea Guide 3 Items
#adIdea Shop USA #ad - Non-habit forming. Helps with occasional sleeplessness. Contains 50 milligrams of diphenhydramine per dose. Sleep soundly and wake up feeling refreshed. Reduces time it takes to fall asleep if you have difficulty falling asleep.More information #ad
Brand | Idea Shop USA #ad |
Manufacturer | Equate #ad |
Part Number | MAXIMUMSLEEPSOFT |
More information #ad
3. Equate
#ad
Sleep Aid 50 mg, 96 Softgels Compare to Unisom, Maximum Strength, Equate
#adEquate #ad - 96 softgels. Nighttime Softgels. Product, Packaging May Vary. Diphenhydramine HCl, 50 mg. Compare to maximum Strength Unisom SleepGels Active Ingredient.More information #ad
Brand | Equate #ad |
Manufacturer | Wal-Mart Stores, Inc. #ad |
Height | 3.39 Inches |
Length | 1.85 Inches |
Weight | 0.18 Pounds |
Width | 1.85 Inches |
Part Number | 078742003269-1 |
More information #ad
4. Equate
#ad
00 Mini-Caplets, Equate Nighttime Sleep Aid 25 mg, 100 Count
#adEquate #ad - 100 mini-caplets. For a restful night's sleep. Does not contain pain reliever. Diphenhydramine HCl 25 milligram. Compare to SimplySleep active ingredient.More information #ad
Brand | Equate #ad |
Manufacturer | Wal-Mart Stores, Inc. #ad |
Height | 1.73 Inches |
Length | 1.65 Inches |
Weight | 0.09 Pounds |
Width | 2.91 Inches |
Part Number | S22942E/43178 |
Model | S22942E/43178 |
More information #ad
5. Equate
#ad
Nighttime Sleep Aid 25 mg, 24 Mini-Caplets Compare to SimplySleep, Equate
#adEquate #ad - Diphenhydramine HCl 25 mg. 24 mini-Caplets. Compare to SimplySleep active ingredient. For a restful night's sleep. Does not contain pain reliever.More information #ad
Brand | Equate #ad |
Manufacturer | Wal-Mart Stores, Inc. #ad |
Height | 3.31 Inches |
Length | 1.02 Inches |
Weight | 0.05 Pounds |
Width | 3.94 Inches |
More information #ad
6. Rite Aid
#ad
Rite Aid Sleep Aid Caplets, Diphenhydramine HCl, 25mg, 200 Count | Sleeping Pills for Adults | Sleep Aids for Adults | Sleep Aid Diphenhydramine | Natural Sleep Aids for Adults Extra Strength
#adRite Aid #ad - Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Trusted brand since 1962: we hope you continue to choose us first for your everyday health and wellness needs. This sleep relief medicine helps you to get to sleep faster and give you a full night of sleep.Relieves occasional sleeplessness: rite aid sleep aid diphenhydramine HCI 25 mg nighttime sleep aid will help relieve your occasional sleeplessness and offer insomnia relief.
More information #ad
Compare rite aid’s sleep supplement to the active ingredient in VICKS ZzzQuil. Adults and children ages 12 years and older: adults and children 12 years old and over can take two Rite Aid nighttime sleep aid caplets at bedtime if needed, or as directed by a doctor. Children under 12 should not take these sleeping pills for adults. Non-habit forming: rite aid's sleep aid with diphenhydramine HCI is non-habit forming, so you can get the sleep you need, and wake up feeling refreshed. When nothing seems to help you sleep, let Rite Aid help you. Reduces time to fall asleep: this sleep aid diphenhydramine helps people who have a hard time falling asleep fall asleep faster by reducing the amount of time it takes you to fall asleep.
Brand | Rite Aid #ad |
Manufacturer | Rite Aid #ad |
Part Number | 672-06-UPCR |
More information #ad
7. Amazon Basic Care
#ad
Amazon Basic Care Sleep Aid Tablets, 25 mg, 96 Count, White, Doxylamine Succinate Tablets, Nighttime Sleep Aid to Help You Fall Asleep
#adAmazon Basic Care #ad - Fall asleep: sleep is important. Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep.This nighttime sleep aid contains no pain reliever and is gluten free. Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep.
More information #ad
One tablet per dose helps to reduce difficulty falling asleep. Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older. The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs. Use as a nighttime sleep aid. Gluten free.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 1.69 Inches |
Length | 1.63 Inches |
Width | 2.88 Inches |
Part Number | 441B8 |
Model | 441B8 |
More information #ad
8. A+Health
#ad
A+Health Nighttime Sleep Aid Diphenhydramine 50 mg Softgels Maximum Strength Made in USA, 160 Count
#adA+Health #ad - Proudly made in the usa with ingredients perfect for occasional relief from sleepless nights; Contains 160 liquid-filled capsules. Contains active ingredient diphenhydramine 50mg non-habit forming sleep aid in an easy-to-swallow capsule—compare to the active ingredient in Unisom SleepGels.These maximum strength diphenhydramine softgels are easy to swallow and offer fast-acting relief so you can get the sleep you need, fast.
More information #ad
Diphenhydramine helps you feel sleepy by blocking the histamines that keep your body awake, helping you fall asleep quickly and enjoy deep sleep. Get the sleep you need! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track.Brand | A+Health #ad |
Manufacturer | Bionpharma #ad |
Height | 4.25 Inches |
Length | 2 Inches |
Weight | 0.23 Pounds |
Width | 2 Inches |
More information #ad
9. HealthA2Z
#ad
Supports Deeper, Non Habit-Forming, 250 Softgels, Restful Sleeping, Diphenhydramine HCl 50mg, HealthA2Z Sleep Aid
#adHealthA2Z #ad - Compare to uNISOM active ingredient. Use for occasional sleeplessness; easy to swallow. Helps you fall asleep fast and stay asleep. Adults and children over 12 years: 1 softgel at bedtime if needed, or as directed by a doctor.More information #ad
Brand | HealthA2Z #ad |
Manufacturer | Allegiant Health #ad |
Height | 5.4 Inches |
Length | 2.9 Inches |
Width | 2.9 Inches |
Part Number | FPA028 |
More information #ad